RUS  ENG
Full version
JOURNALS // Uspekhi Matematicheskikh Nauk // Archive

Uspekhi Mat. Nauk, 1999 Volume 54, Issue 6(330), Pages 153–154 (Mi rm233)

This article is cited in 1 paper

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Extension of maps to the hyperspace of $UV^n$-compacta

N. B. Brodskii


MSC: 54C55

Accepted: 02.10.1999

DOI: 10.4213/rm233


 English version:
Russian Mathematical Surveys, 1999, 54:6, 1236–1237

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025